# SDR 2004UALA00307

- Difficulty date: April 3, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 57,801 hours, 7,311 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Fire
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

ON FINAL APPROACH FIRE CARGO AFT CAME ON. CREW USED ONE EXTINGUISHER BOTTLE.  EMERGENCY EQUIPMENT STANDING BY. IN ADDITION TO THE "FIRE CARGO AFT"  WARNING DURING DECENT, FLIGHT CREW OBSERVED STATUS MESSAGE "AFT CARGO 4 LP B".  NRTMM FOUND STORED CMC FAIL MESSAGES FOR BOTH AFT CARGO 4 LP B AND AFT CARGO 3 LP A.  FAILURES OF BOTH LOOP "A" AND "B" COULD ACCOUNT FOR FIRE CARGO AFT WARNING.  GROUND INSPECTION FOUND NO EVIDENCE OF FIRE IN AFT CARGO PIT.
